Initial asymptotic behavior of the solution of a three-dimensional
Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 838-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_4_a16,
author = {A. A. Korobkin},
title = {Initial asymptotic behavior of the solution of a three-dimensional},
journal = {Doklady Akademii Nauk},
pages = {838--842},
year = {1985},
volume = {283},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a16/}
}
A. A. Korobkin. Initial asymptotic behavior of the solution of a three-dimensional. Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 838-842. http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a16/